# SDR GTIA030603

- Difficulty date: July 25, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N826NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT COCKPIT FLOOR PANELS TWO NO FILL AND DELAMINATED.  FABRICATED TWO NEW FLOORBOARD.  (M)
